Skip to Main content Skip to Navigation
Journal articles

Minimal external representations of tropical polyhedra

Complete list of metadata

https://hal.inria.fr/hal-00782837
Contributor : Canimogy Cogoulane Connect in order to contact the contributor
Submitted on : Wednesday, January 30, 2013 - 4:39:37 PM
Last modification on : Thursday, January 20, 2022 - 4:12:21 PM

Links full text

Identifiers

Collections

Citation

Xavier Allamigeon, R.D. Katz. Minimal external representations of tropical polyhedra. Journal of Combinatorial Theory, Series A, Elsevier, 2013, 120 (4), pp.907-940. ⟨10.1016/j.jcta.2013.01.011⟩. ⟨hal-00782837⟩

Share

Metrics

Record views

262